# SDR 96ZZZX2149

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731VX
- Make and model: Cessna A188B
- Aircraft serial: 18803200T
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 07341102AGW
- Condition: Loose Rivets
- Location: Rt Elevator
- Part time: 2,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND 6 EACH LOOSE ('WORKING') AN470AD5 RIVETS IN RIGHT ELEVATOR TORQUE TUBE ASSY AT TUBE/ATTACH FLANGE JOINT TO ELEVATOR ARM, PN 1234029-1AGW.  FOUND DEFECT BY MOVING TRAILING EDGE OF LT AND RT ELEVATOR IN OPPOSITE UP AND DOWN MOTION USING LIGHT TO MODERATE FORCE AND FELT AS WELL AS SAW MOTION IN RIVET JOINT.  REMOVED RIVETS AND FOUND 'SHEAR' DAMAGE TO RIVET GRIPS.  REPLACED RIVETS TO REPAIR.
